# SDR SIMA20064004

- Difficulty date: August 26, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - FLT 3910 - WHILE PERFORMING MAINTENANCE INSPECTION FOUND AISLE OVERHEAD FORWARD EMERGENCY EXIT SIGN INOPERATIVE.  RAI NR 6 EMERGENCY LIGHT INVERTER.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
